# SDR DALA2025071005201

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 113,707 hours, 16,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 OVERHEAD PANEL EMERGENCY LIGHT ARMED LIGHT BROKEN. CORRECTIVE ACTION: REMOVED & REPLACED OVERHEAD EMERGENCY LIGHT ARMING PANEL PER B767-300 AMM 33-51. (7050470).
